Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Traditional Igbo Numbering System: A Reconstruction
Author:Ogomaka, Patrick Mathias Chukwuaku
Year:2005
Periodical:Africa Development: A Quarterly Journal of CODESRIA (ISSN 0850-3907)
Volume:30
Issue:3
Pages:35-47
Language:English
Notes:biblio. refs.
Geographic terms:Nigeria
West Africa
Subjects:Peoples of Africa (Ethnic Groups)
Religion and Witchcraft
Education and Oral Traditions
Anthropology, Folklore, Culture
Igbo (African people)
mathematics
Numeration
External link:https://www.jstor.org/stable/24484619
Views

Cover